Alert archive / Ohio / Flash Flood Warnings in 2007

Flash Flood Warning 5, NWS Wilmington, OH

August 21, 2007Hardin County, Ohio

NWS Wilmington, OH issued this flash flood warning at Aug 21, 2007, 4:26 AM EDT for Hardin County, Ohio. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 4:26 AM EDT (08:26 UTC)
Expired
Aug 21, 2007, 8:30 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text
Flood severity
None

County Hardin County, OH

The radar

The Cincinnati radar (KILN), 149 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 5:36 AM EDTFLASH FLOODForest, OH3 TO 4 FEET OF WATER REPORTED ACROSS MANY ROADWAYS IN NORTHERN HARDIN COUNTY. ONE VEHCILE WAS REPORTED AS FLOATING IN DEEP WATER IN THE TOWN OF FOREST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2007-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2007-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
780 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 210829
FFWILN
OHC065-211230-
/X.NEW.KILN.FF.W.0005.070821T0826Z-070821T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
426 AM EDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HARDIN COUNTY IN WEST CENTRAL OHIO...

* UNTIL 830 AM EDT.

* AT 425 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL WAS RESULTING IN MANY FLOODED ROADS ACROSS THE 
NORTHERN PART OF THE COUNTY.

* RADAR INDICATED THAT 3 TO 5 INCHES OF RAIN HAD FALLEN SINCE 1100 
PM EDT YESTERDAY.  SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED 
TO MOVE ACROSS THE NORTHERN PART OF THE COUNTY THROUGH 7 AM EDT.  
THIS WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN ACROSS THE 
WARNED AREA...CAUSING FLASH FLOODING.

SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING 
INCLUDE...ADA...ALGER...DUNKIRK...PATTERSON AND FOREST.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4081 8387 4081 8349 4067 8348 4067 8387
TIME...MOT...LOC 0826Z 180DEG 0KT 4072 8370

$$
1 follow-up statement
000 
WGUS71 KILN 210943
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
540 AM EDT TUE AUG 21 2007

OHC065-211230-
/X.CON.KILN.FF.W.0005.000000T0000Z-070821T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARDIN OH-
540 AM EDT TUE AUG 21 2007

...FLASH FLOOD WARNING CONTINUES FOR HARDIN COUNTY UNTIL 830 AM
EDT...

AT 539 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW SHOWERS AND THUNDERSTORMS ACROSS NORTHERN HARDIN COUNTY.  
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST 8 AM EDT 
WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN EXPECTED.  THIS ADDITIONAL 
RAINFALL WILL ONLY EXACERBATE THE FLOODING SITUATION.  IN FACT...LAW 
ENFORCEMENT OFFICIALS CONTINUE TO REPORT 3 TO 4 FEET OF WATER ACROSS 
MANY ROADS IN NORTHERN HARDIN COUNTY...WITH MANY VEHICLES ABANDONED.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4081 8387 4081 8349 4067 8348 4067 8387
TIME...MOT...LOC 0940Z 180DEG 0KT 4072 8370

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 4:20 AM EDT, 6 minutes earlier.

Area forecast discussion, Aug 21, 4:20 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
420 AM EDT TUE AUG 21 2007

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY WILL REMAIN ACROSS NORTHERN
OHIO TODAY...WHILE THE REMNANTS OF TROPICAL STORM ERIN MOVE ACROSS
THE OHIO VALLEY THIS MORNING. THE PROXIMITY OF BOTH OF THESE
FEATURES WILL KEEP SCATTERED THUNDERSTORMS ACROSS THE REGION
TODAY. INCREASINGLY HOT AND HUMID CONDITIONS CAN BE EXPECTED FOR
THE SECOND HALF OF THE WEEK AS AN UPPER LEVEL RIDGE BUILDS INTO
THE OHIO VALLEY.

&&

.NEAR TERM /THROUGH TONIGHT/...
MOST OF THE FCST AREA HAS BEEN IN A RELATIVE PCPN LULL FOR LAST
SVRL HOURS AS FRNTL BNDRY HAS RETURNED BACK TO THE NORTH.
PERSISTENT AND HEAVY RAINFALL CONTINUING INVOF BNDRY FROM NEAR
KFWA EAST THRU KAOH AND KMFD. WITHIN THIS BAND OF HEAVY RAIN...1-3
INCHES HAS FALLEN SINCE LATE LAST EVNG. UNDER MSTLY CLDY
SKIES...TEMPS WERE AROUND 70 DEG ERLY THIS MRNG. WILL BE DROPPING
FLOOD WATCH WITH ZONE FCST ISSUANCE.

MUCH OF THE CONVECTION ASSOCD WITH THE SFC WAVE MOVING ALONG BNDRY
SHOULD REMAIN ALONG OR JUST NORTH OF FCST AREA IN NORTH CNTRL OH
THIS MRNG. REMNANTS OF ERIN CONTINUE TO SLOWLY MOVE EAST OVER LWR
OH VLY. CONVECTION HAS INCREASED ACRS SRN INDIANA AND WRN KY IN
THE LAST FEW HOURS WITH 40-45KT 850 LLJ FEEDING DVLPMNT. 06Z RUC
INDCG LLJ WILL SHIFT EAST ACRS SRN 1/2 FCST AREA THIS MRNG WITH LO
LVL FORCING BECOMG LESS FAVORABLE AS ERIN REMNANTS SHIFT EAST.
HAVE EMPLOYED 50 POPS FOR MOST OF THE MRNG AS ACTIVITY LKLY TO
REMAIN SCATTERED IN NATURE. PWATS REMAIN BTWN 2 AND 2.25 INCHES
WITH TORRENTIAL RAINFALL EXPECTED AS ERIN REMNANTS PASS.

SUBSIDENCE DVLPS ACRS MUCH OF FCST AREA THIS AFTN IN WAKE OF
REMNANTS OF ERIN AND AFOREMENTIONED SFC WAVE ALONG FRNTL BNDRY IN
NRN IN/OH. THIS SHOULD HELP TO SCOUR OUT CLOUDS ACRS MUCH OF THE
FCST AREA. DESPITE MLCAPES CLIMBING TO BTWN 1000-2000 J/KG...LACK
OF SIGNIFICANT FORCING SHOULD KEEP ANY CONVECTIVE DVLPMNT ISOLD TO
WDLY SCT IN NATURE. ONE QUESTION MARK SURROUNDS THE MID LVL S/WV
CURRENTLY SITTING OVER IOWA AIDING LARGE (BUT WEAKENING) TSTM
COMPLEX. NONE OF THE 00Z MODELS HANDLED THIS FEATURE PARTICULARLY
WELL. IT SEEMS REASONABLE THAT THIS S/WV WILL RIDE ALONG BNDRY
TODAY AND BE LOCATED ACRS NRN IN/OH BY LATE THIS AFTN. THIS COULD
POTENTIALLY FUEL ADDL TSTM DVLPMNT FOR THE LATE AFTN AND EVNG ACRS
FAR NRN SECTIONS OF FCST AREA. THIS WILL NEED TO BE MONITORED
THROUGHOUT THE DAY. HAVE MAINTAINED CHANCE POPS INTO THE OVERNIGHT
ACRS NRN 1/3 FCST AREA. FURTHER SOUTH...SUPPRESSED MID LVL RIDGE
WILL BEGIN EXPANDING BACK NORTH INTO OH VLY WITH MID LVL HGT
RISES. EXPECT DRY CONDITIONS AS A RESULT WITH NO APPRECIABLE
FORCING AND DISTANCE FROM FRNTL BNDRY IN NRN IN/OH.

TEMPS...TEMPS ARE A BIT TRICKY TODAY DUE TO UNCERTAINTY WITH PCPN
AND HOW EXTENSIVE CLOUDS WILL BE THIS MRNG AND INTO THE ERLY AFTN.
HAVE KEPT TEMPS NEAR MAV GUID IN NRN FCST AREA...WITH MANY
LOCATIONS HOLDING IN THE L/M80S. FURTHER SOUTH...HAVE GONE ABV
TEMP GUID WITH L90S EXPECTED. EVEN WITH SCT TSTMS THIS MRNG ASSOCD
WITH ERIN REMNANTS...MANY LOCATIONS (KCVG INCLUDED) SHOULD HAVE NO
PROBLEM REACHING 90 DEG YET AGAIN. TRENDED TOWARDS WARMER MET GUID
FOR LOWS TONIGHT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
THE SHORT TERM CAN BE SUMMED UP IN ONE WORD...HOT. MID LVL HGT
RISES WILL PERSIST FOR WED AND THURS WITH THE RIDGE RETURNING
INTO THE OH VLY. THE FRNTL BNDRY WILL REMAIN DISPLACED TO THE
NORTH OF THE FCST AREA. INCREASING AMOUNTS OF DRIER AIR WITHIN THE
MID LVLS WILL HELP REINTRODUCE A MID LVL CAP AND WITH NOT MUCH IN
WAY OF ANY MID/UPR LVL FORCING. AVAIL INSTABILITY DURING THE AFTN
AND EVNG WILL BE MAIN CATALYST FOR ISOLD TSTMS WED AND THURS. ISOLD
TSTMS WILL BE POSSIBLE BOTH WED AND THU...PARTICULARLY ACRS NRN 1/2
FCST AREA. RIDGE SHOULD GAIN AN EVEN GREATER FOOTHOLD THURS AS
FRNTL BNDRY SHIFTS FURTHER NORTH INTO LWR MICHIGAN.

WITH DEWPTS REMAINING IN THE M/U60S TO AROUND 70 THROUGHOUT THE
PERIOD...OPPRESSIVE CONDITIONS ARE EXPECTED. FCST HEAT INDICES
WILL BE AT OR JUST ABV 100 DEG ACRS SRN 1/2 FCST AREA WED AND
THURS. TAKING THIS INTO ACCOUNT...WILL BE ISSUING AN EXCESSIVE
HEAT WATCH FOR HAMILTON CO AND THE CINCY METRO BEGINNING WED AND
CONTINUING THRU FRI. IN ALL LIKELIHOOD...THIS WILL NEED TO BE
UPGRADED TO A HEAT WARNING. 100+ HEAT INDICES OVER REMAINDER OF
SRN FCST AREA WOULD BE SUFFICIENT FOR A HEAT ADV. AS THE INITIAL
EFFECTS WILL NOT BE EXPERIENCED UNTIL WED AFTN (PERIOD 3)...WILL
HOLD OFF ON ADV HEADLINES ATTM. MAY EVENTUALLY NEED TO CONSIDER
HEAT HEADLINES FOR DAY METRO AS WELL.

TEMPS...HAVE TRENDED NEAR OR ABV MAV GUID FOR HIGHS BOTH WED AND
THURS. CVG METRO SAW VIRTUALLY NO RAIN MON/MON EVNG...AND WILL
LKLY ONLY SEE SPOTTY RAIN THIS MRNG AS REMNANTS OF ERIN PASS TO
SOUTH ACRS CNTRL KY. CONSIDERING HOW EASILY KCVG HAS BEEN ABLE TO
SURPASS GUID ON HIGHS OVER LAST FEW WEEKS...EXPECT IT WILL DO SO
AGAIN. TAKING THAT INTO ACCOUNT AS WELL AS FCST OF 850 TEMPS AT
22-23C BY THURS...HAVE BUMPED UP HIGHS A FEW DEG FROM PREV FCST.
WILL CLIMB INTO M/U90S BY THURS AND MAY VERY WELL FLIRT WITH 100
DEG AGAIN THURS AFTN. KCVG CONTINUES TO WORK ON ITS WARMEST AUG ON
RECORD.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
RIDGE WILL REMAIN ACRS REGION FRI...WITH 850 TEMPS MAXING AT
23-24C. UNDER MSTLY SUNNY SKIES...THAT WOULD SUGGEST HIGHS FRI AFTN
IN THE U90S TO POTENTIALLY NEAR 100 DEG.

RIDGE WILL BEGIN TO BREAK DOWN LATE IN THE WEEK WITH SOME SHORT
WAVE ENERGY AND ITS ASSOCIATED FRONT MOVING THROUGH SATURDAY INTO
SUNDAY. THIS WILL LEAD TO A BETTER CHANCE FOR THUNDERSTORMS OVER
THE WEEKEND. MODELS HAVE TRENDED A LITTLE SLOWER WITH THIS SO WILL
GO AHEAD AND LINGER SOME LOW POPS THROUGH SUNDAY.

NAM-WRF NOT AS AGGRESSIVE AS THE GFS BUILDING RIDGE UP INTO OUR AREA
AND AS A RESULT IS CONSIDERABLY COOLER WITH ITS THERMAL
FIELDS/GUIDANCE TEMPS. WILL GO AHEAD AND LEAN TOWARD THE WARMER GFS
BASED ON THE WARMER BIAS OVER THE LAST SEVERAL WEEKS AND TO MAINTAIN
CONSISTENCY WITH OUR ONGOING FORECAST.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
MAIN FCST PROBLEM THIS MORNING IS THE DEVELOPING LIFR CIGS AT
KDAY...KILN...KCMH AND KLCK. RECENT RAINFALL AT THESE LOCATIONS
HAVE SATURATED THE AIRMASS. WITH WEAK WAA OVERNIGHT...THESE SITES
SHOULD CONTINUE TO SEE LIFR CIGS WITH MAINLY MVFR VSBYS WITH MIST.
AS FOR KCVG AND KLUK...THEY BARELY RECEIVED ANY PCPN AND THUS
THEIR CIGS SHOULD REMAIN IN THE VFR CATEGORY. THEY WILL
EXPERIENCE...HOWEVER...SOME MINOR MVFR CONDITIONS WITH MIST.

CIGS WILL BE SLOW TO RISE DURING THE MORNING HOURS. ALL AFFECTED
AFOREMENTIONED SITES SHOULD BREAK OUT INTO VFR CIGS BY 18Z.
THEREAFTER...WEAK MID LVL RIDGING WILL KEEP ANY POP UP
SHOWER/THUNDERSTORMS AT A MINIMUM DURING THE PEAK HEATING OF THE
DAY.  THUS...WILL NOT MENTION AT TAFS.

FOR THE PERIOD BETWEEN 00Z AND 06Z WEDNESDAY...AN APCHING S/WV
MAY RESULT IN MORE SCATTERED SHOWER/THUNDERSTORM ACTIVITY ACRS THE
WRN PART OF THE FCST AREA. CHC/S ARE STILL AT 30 PERCENT AND THUS
WILL LEAVE OUT OF THE TAFS.

OUTLOOK...BETTER CHANCE OF THUNDERSTORMS EXPECTED ON SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE
     FRIDAY NIGHT FOR OHZ077.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...RYAN
NEAR TERM...RYAN
SHORT TERM...RYAN
LONG TERM...RYAN/LOTT
AVIATION...HICKMAN
Hazardous weather outlook, Aug 20, 8:41 PM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
841 PM EDT MON AUG 20 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-220045-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
841 PM EDT MON AUG 20 2007

...FLOOD WATCH IN EFFECT UNTIL 6 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HOT AND HUMID WEATHER IS EXPECTED WEDNESDAY THROUGH FRIDAY. HEAT
INDEX VALUES MAY APPROACH 100 DEGREES DURING THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 21, 3:15 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
315 AM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 AM     FLOOD            PATTERSON               40.78N 83.53W
08/21/2007                   HARDIN             OH   LAW ENFORCEMENT

            CAR REPORTED SUBMERGED NEAR THE INTERSECTION OF STATE
            ROUTE 81 AND STATE ROUTE 53. ALSO...MANY ROADS REPORTED
            FLOODED ACROSS THE NORTHERN PART OF THE COUNTY.

&&

SFH
Local storm report, Aug 21, 4:21 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 AM EDT TUE AUG 21 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     FLOOD            DUNKIRK                 40.79N 83.64W
08/21/2007                   HARDIN             OH   LAW ENFORCEMENT

            NUMEROUS ROADS IN THE NORTHERN PART OF THE COUNTY HAVE
            STANDING WATER ACROSS THEM...SOME AS DEEP AS THREE FEET.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 8:28 PM EDTAreal Flood WarningILNDarke, Greene, Miami, Montgomery4 hr
Aug 21, 12:15 AM EDTAreal Flood AdvisoryILNHardin3 hr
Aug 21, 2:58 AM EDTAreal Flood WarningILNHardin4 hr
Aug 21, 4:32 AM EDTExcessive Heat WatchILNHamilton24 hr
Aug 21, 4:02 PM EDTAreal Flood WarningILNHardin3 hr
Aug 21, 5:29 PM EDTSevere Thunderstorm WarningILNDarke, Mercer46 min
Aug 21, 6:57 PM EDTAreal Flood WarningILNHardin4 hr

Nearby

Flash Flood Warnings in Ohio, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.